"COVID-19: taking anti-inflammatory (ibuprofen, cortisone) can be a factor in exacerbating the infection. If you have a fever, take paracetamol. If you are already taking anti-inflammatory drugs, or if you have doubts, consult a doctor," Veran said.
⚠️ #COVIDー19 | La prise d'anti-inflammatoires (ibuprofène, cortisone, ...) pourrait être un facteur d'aggravation de l’infection. En cas de fièvre, prenez du paracétamol.— Olivier Véran (@olivierveran) March 14, 2020
Si vous êtes déjà sous anti-inflammatoires ou en cas de doute, demandez conseil à votre médecin.
According to the Le Monde newspaper, taking non-steroidal anti-inflammatory drugs can lead to serious complications even among young people.
The Guardian, citing doctors, reports that anti-inflammatory drugs pose a risk to people with infectious diseases, as they tend to reduce the response of the body's immune system.
As we reported earlier, Turkey imposed a ban on the entry of foreign citizens from 14 countries as part of the fight against the spread of a new type of coronavirus (Covid-19).
Earlier, on February 3, Turkey suspended flights with China, on February 23 - with Iran and on February 29 - with Iraq, South Korea and Italy.
Starting at 08:00 on March 14, Turkey imposed a ban on the crossing of checkpoints on the country's borders to all passengers arriving from Germany, Spain, Norway, France, Austria, Denmark, Sweden, Belgium and the Netherlands.